# SDR AALA20160627008

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 99,265 hours, 15,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 52636
- Condition: Inoperative
- Location: Cabin
- Part time: 99,265 hours, 15,829 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY LIGHTS BETWEEN ROWS 33HJ AND 41HJ ARE INOPERATIVE.  R & R EMERGENCY BATTERY AND CHARGER ASSEMBLIES IAW AMM 33-60-98.  SYSTEM CHECKS NORMAL.  ALSO AALA20160628002.
